MathSciNet Relay Station
MathSciNet bibliographic data
MR2079867 (2005f:30038) 30C65 (30F45 31B05 46E30)
Ding, Shusen $L\sp \phi(\mu)$-averaging domains and the quasi-hyperbolic metric. Comput. Math. Appl. 47 (2004), no. 10-11, 1611–1618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement